`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 12,     December 2012

1

Dafermos regularization of a diffusive-dispersive equation with cubic flux    Pages : 4069 - 4110

Stephen Schecter and Monique Richardson Taylor

 Abstract       References       Full Text      Related Articles

2

Noninvertible cocycles: Robustness of exponential dichotomies    Pages : 4111 - 4131

Luis Barreira and Claudia Valls

 Abstract       References       Full Text      Related Articles

3

Inducing and unique ergodicity of double rotations    Pages : 4133 - 4147

Henk Bruin and Gregory Clack

 Abstract       References       Full Text      Related Articles

4

On essential coexistence of zero and nonzero Lyapunov exponents    Pages : 4149 - 4170

Jianyu Chen

 Abstract       References       Full Text      Related Articles

5

On a double penalized Smectic-A model    Pages : 4171 - 4182

Blanca Climent-Ezquerra and Francisco Guillén-González

 Abstract       References       Full Text      Related Articles

6

A generic property of exact magnetic Lagrangians    Pages : 4183 - 4194

Mário Jorge Dias Carneiro and Alexandre Rocha

 Abstract       References       Full Text      Related Articles

7

Entropy-expansiveness for partially hyperbolic diffeomorphisms    Pages : 4195 - 4207

Lorenzo J. Díaz,  Todd Fisher,  M. J. Pacifico and José L. Vieitez

 Abstract       References       Full Text      Related Articles

8

Global conservative solutions to the Camassa--Holm equation for initial data with nonvanishing asymptotics    Pages : 4209 - 4227

Katrin Grunert,  Helge Holden and Xavier Raynaud

 Abstract       References       Full Text            Related Articles

9

Stability and convergence at infinite time of several fully discrete schemes for a Ginzburg-Landau model for nematic liquid crystal flows    Pages : 4229 - 4246

Francisco Guillén-González and Mouhamadou Samsidy Goudiaby

 Abstract       References       Full Text      Related Articles

10

Semilinear elliptic systems involving multiple critical exponents and singularities in $\mathbb{R}^N$    Pages : 4247 - 4263

Dongsheng Kang and Fen Yang

 Abstract       References       Full Text      Related Articles

11

Decay of solutions for a system of nonlinear Schrödinger equations in 2D    Pages : 4265 - 4285

Chunhua Li

 Abstract       References       Full Text      Related Articles

12

Some results on perturbations of Lyapunov exponents    Pages : 4287 - 4305

Chao Liang,  Wenxiang Sun and Jiagang Yang

 Abstract       References       Full Text      Related Articles

13

Critical exponent for the semilinear wave equation with time-dependent damping    Pages : 4307 - 4320

Jiayun Lin,  Kenji Nishihara and Jian Zhai

 Abstract       References       Full Text      Related Articles

14

Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps    Pages : 4321 - 4360

Rafael de la Llave and Jason D. Mireles James

 Abstract       References       Full Text      Related Articles

15

Global existence and decay of energy for a nonlinear wave equation with $p$-Laplacian damping    Pages : 4361 - 4390

Mohammad A. Rammaha,  Daniel Toundykov and Zahava Wilstein

 Abstract       References       Full Text      Related Articles

16

Entropy formulas for dynamical systems with mistakes    Pages : 4391 - 4407

Jérôme Rousseau,   Paulo Varandas and Yun Zhao

 Abstract       References       Full Text      Related Articles

17

A metric proof of the converse Lyapunov theorem for semicontinuous multivalued dynamics    Pages : 4409 - 4427

Antonio Siconolfi and Gabriele Terrone

 Abstract       References       Full Text      Related Articles

18

Variational destruction of invariant circles    Pages : 4429 - 4443

Lin Wang

 Abstract       References       Full Text      Related Articles

19

Free path of billiards with flat points    Pages : 4445 - 4466

Hong-Kun Zhang

 Abstract       References       Full Text      Related Articles